By Topic

Note on the Maximum Directivity of an Antenna

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Riblet, H.J. ; Submarine Signal Company, Boston, Mass.

It has been shown by Bouwkamp and deBruijn that the directivity of a linear current distribution of fixed length may be made arbitrarily large. By a slight extension of their arguments, the same conclusion is demonstrated for a two-dimensional current distribution and for a distribution of current on an infinite strip.

Published in:

Proceedings of the IRE  (Volume:36 ,  Issue: 5 )